# SDR AALA201602119001

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 24,996 hours, 8,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN 2R LENS BROKEN.  REPLACED LENS ASSEMBLY.
